Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 162, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Aug 4, 2008, 9:36 AM CDT for Chickasaw County, Iowa. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2008, 9:36 AM CDT (14:36 UTC)
- Expired
- Aug 4, 2008, 10:30 AM CDT
- In force
- 54 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
County Chickasaw County, IA
The radar
The La Crosse radar (KARX), 134 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 9:44 AM CDT | HAIL 0.75 | 2 Wsw Ionia, IA | MOST HAIL WAS SMALLER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 2.6 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2467 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 1334 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 041436
SVRARX
IAC037-041530-
/O.NEW.KARX.SV.W.0162.080804T1436Z-080804T1530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
936 AM CDT MON AUG 4 2008
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHICKASAW COUNTY IN NORTHEAST IOWA...
* UNTIL 1030 AM CDT
* AT 931 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 7 MILES WEST OF NASHUA...OR 6 MILES SOUTH OF
CHARLES CITY...MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NASHUA AROUND 940 AM...
IONIA AND CHICKASAW AROUND 950 AM...
NEW HAMPTON AROUND 1005 AM...
FREDERICKSBURG AND BOYD AROUND 1010 AM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4295 9255 4308 9256 4320 9208 4292 9209
4291 9256
TIME...MOT...LOC 1435Z 255DEG 29KT 4299 9262
$$
SHEA4 follow-up statements
000
WWUS53 KARX 041454
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
954 AM CDT MON AUG 4 2008
IAC037-041530-
/O.CON.KARX.SV.W.0162.000000T0000Z-080804T1530Z/
CHICKASAW IA-
953 AM CDT MON AUG 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM FOR
CHICKASAW COUNTY...
AT 948 AM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS
LOCATED NEAR IONIA...OR 6 MILES SOUTHWEST OF NEW HAMPTON...MOVING
EAST AT 35 MPH. THERE MAY BE TIMES WHEN THIS STORM IS JUST PRODUCING
HEAVY RAIN BUT LARGE HAIL CAN BEGIN AGAIN QUICKLY SO REMAIN ALERT.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NEW HAMPTON AND BOYD AROUND 1000 AM...
FREDRICKSBURG AROUND 1010 AM...AND
LAWLER AROUND 1015 AM.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4295 9255 4308 9256 4320 9208 4292 9209
4291 9256
TIME...MOT...LOC 1452Z 251DEG 37KT 4304 9237
$$
SHEA000
WWUS53 KARX 041504
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1004 AM CDT MON AUG 4 2008
IAC037-041530-
/O.CON.KARX.SV.W.0162.000000T0000Z-080804T1530Z/
CHICKASAW IA-
1004 AM CDT MON AUG 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM FOR
CHICKASAW COUNTY...
AT 950 AM...HAIL AROUND PEA SIZE WAS REPORTED FROM AREAS NORTH OF
NASHUA AND AROUND IONIA WITH WIND GUSTS OF ABOUT 50 MPH.
AT 957 AM...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING PENNY SIZE HAIL AND WIND GUSTS OF 50 MPH JUST SOUTH OF NEW
HAMPTON. IT WAS MOVING EAST AT 35 MPH AND STARTING TO TO GROW
TOWARDS THE LAWLER AREA.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LAWLER AND JACKSONVILLE AROUND 1010 AM...
LITTLE TURKEY AROUND 1015 AM...
LAT...LON 4295 9255 4308 9256 4320 9208 4292 9209
4291 9256
TIME...MOT...LOC 1502Z 252DEG 32KT 4306 9226
$$
SHEA000 WWUS53 KARX 041514 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1014 AM CDT MON AUG 4 2008 IAC037-041530- /O.CON.KARX.SV.W.0162.000000T0000Z-080804T1530Z/ CHICKASAW IA- 1014 AM CDT MON AUG 4 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM FOR CHICKASAW COUNTY... AT 1010 AM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND GUSTY WINDS. THIS STORM WAS LOCATED NEAR LAWLER...OR 10 MILES EAST OF NEW HAMPTON...MOVING EAST AT 40 MPH. THIS STORM HAS PRODUCED HAIL UP TO PENNY SIZED ALONG WITH WIND GUSTS OF 50 MPH. THE STORM WAS BUILDING INTO AREAS OFF TO THE EAST SO THE WARNING WILL BE ALLOWED TO EXPIRE ON TIME OR CANCELLED EARLY. LAT...LON 4299 9225 4311 9244 4320 9208 4292 9209 TIME...MOT...LOC 1512Z 258DEG 42KT 4307 9209 $$ SHEA
000 WWUS53 KARX 041522 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1022 AM CDT MON AUG 4 2008 IAC037-041541- /O.EXP.KARX.SV.W.0162.000000T0000Z-080804T1530Z/ CHICKASAW IA- 1021 AM CDT MON AUG 4 2008 ...THE SEVERE THUNDERSTORM WARNING FOR CHICKASAW COUNTY EXPIRES AT 1030 AM... THE STORM WHICH PROMPTED THIS WARNING HAS MOVED OUT OF THE WARNED AREA. STORMS WILL CONTINUE TO AFFECT NORTHERN AND NORTHEAST PARTS OF CHICKASAW COUNTY THROUGH 1045 AM WITH HEAVY RAIN AND LIGHTNING BUT THE IMMEDIATE SEVERE WEATHER THREAT HAS ENDED. LAT...LON 4299 9225 4311 9244 4320 9208 4292 9209 TIME...MOT...LOC 1521Z 258DEG 42KT 4309 9195 $$ SHEA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 7:33 AM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Aug 4, 7:33 AM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 733 AM CDT MON AUG 4 2008 .UPDATE...THIS MORNING WATER VAPOR IMAGERY AND WIND PROFILERS SHOW A 500 MB SHORT WAVE TROUGH MOVING NORTHEAST OF EASTERN NEBRASKA THIS MORNING. STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED AHEAD OF THIS TROUGH ACROSS NORTHWEST IOWA. NONE OF THE MODELS ARE REALLY HANDLING THIS SITUATION THAT WELL...SO I HAVE TO SHOOT FROM THE HIP AND LOOK AT THE VARIOUS PARAMETERS ON THE SPC RUC. WITH MOST UNSTABLE CAPES OF 3000 TO 4000 J/KG AHEAD OF THIS THUNDERSTORM COMPLEX...I SEE NO REASON WHY THIS COMPLEX WILL NOT CONTINUE TO MOVE TRHOUGH OUR AREA THIS MORNING. IT APPEARS THAT THE THUNDERSTORMS WILL MOVE INTO SOUTHEAST MINNESOTA AND NORTHEAST IOWA AROUND 14Z AND REACH THE MISSISSIPPI RIVER BETWEEN 1030 AM AND 11 AM. && .PREV DISCUSSION... /ISSUED 327 AM CDT MON AUG 4 2008/ SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT FORECAST CONCERNS REMAIN ON PRECIPITATION CHANCES TODAY THROUGH TUESDAY ALONG WITH SEVERE WEATHER THREAT. 07Z SURFACE ANALYSIS SHOWS A WEAK AREA OF LOW PRESSURE OVER NORTHWEST IOWA...WITH WARM FRONT EXTENDING INTO THE FAR SOUTHWESTERN SECTIONS OF THE FORECAST AREA. AREA PROFILERS SHOWING SOUTHWESTERLY LOW LEVEL JET ACROSS IOWA FEEDING ELEVATED BAND OF CONVECTION FROM NEAR LA CROSSE INTO CENTRAL WISCONSIN ALONG THE EDGE OF THE CAPPING INVERSION. 04.00Z NCEP DETERMINISTIC MODELS SIMILAR IN THEIR SOLUTIONS WITH SHORTWAVE ROTATING OUT OF CANADIAN TROUGH FLATTENING THE RIDGE ACROSS THE NORTHERN TIER OF STATES. THIS ZONAL FLOW THEN SLOWLY TRANSITIONS TO A MORE NORTHWESTERLY FLOW FOR THE GREAT LAKES REGION BY TUESDAY AND WEDNESDAY. THE STRONGEST WAVE IN THE FLOW DROPS ACROSS THE AREA TUESDAY AND WILL PUSH THE THE FRONT SOUTH OF THE AREA. IN THE NEAR TERM...04.06Z RUC INDICATES LOW LEVEL JET TO VEER TO A MORE WESTERLY DIRECTION EARLY THIS MORNING. THUS EXPECT CONVECTION TO BUILD SOUTHEASTWARD INTO SOUTHERN WISCONSIN BEFORE EXITING LATER THIS MORNING. WEAK LOW PRESSURE WILL SLIDE NORTHEAST WITH WARM FRONT LIFTING NORTHWARD. ONCE MORNING CONVECTION EXITS THE AREA BETWEEN 11Z-13Z...WARM TEMPERATURES ALOFT WILL BE KEEP THE AREA CAPPED MOST OF THE DAY. WITH INSTABILITY INCREASING THIS AFTERNOON AND NEXT IMPULSE COULD SEE SOME SCATTERED CONVECTION DEVELOP. FRONTAL BOUNDARY WILL RESIDE FROM NORTHEAST IOWA INTO SOUTHWEST WISCONSIN TONIGHT. AS LOW LEVEL JET STRENGTHENS...POTENTIAL EXISTS FOR ANOTHER MCS TO DEVELOP ALONG/NEAR THE FRONT AND MOVE EASTWARD ACROSS THE AREA...ESPECIALLY AFFECTING NORTHEAST IOWA AND SOUTHWEST WISCONSIN. AS THIS UNFOLDS LATER TODAY...LATER SHIFTS MAY BE ABLE TO RAISE POPS INTO THE LIKELY CATEGORY FOR THE SOUTHERN SECTIONS OF THE FORECAST AREA. ON TUESDAY AS UPPER FLOW BECOME MORE NORTHWESTERLY ANOTHER SHORTWAVE DROPS ACROSS THE AREA. THIS WILL PUSH ATTENDANT COLD FRONT TO THE SOUTH OF THE AREA BY LATE AFTERNOON. BOTH GFS AND NAM SHOWING MODERATE INSTABILITIES DEVELOPING ACROSS THE SOUTHERN SECTIONS OF THE FORECAST AREA. WILL KEEP CHANCE POPS GOING WITH THE HIGHEST ACROSS THE SOUTH. THE FRONT GETS PUSHED SOUTH OF THE AREA TUESDAY NIGHT AS HIGH PRESSURE AND DRIER AIR ADVECT INTO THE AREA. DEW POINTS LOOK TO DROP BACK INTO THE 50S UNDER CLEAR SKIES. WILL HAVE TO WATCH FOR FOG POTENTIAL...ESPECIALLY GIVEN THE RECENT RAINS. FOR NOW WILL LEAVE OUT THE GRIDS. DID DROP TEMPERATURES A LITTLE IN THIS TIME FRAME BASED ON THE LOWER DEW POINTS AND CLEARING SKIES. QUIET AND SEASONABLE WEATHER THEN SETTLES IN WEDNESDAY AND WEDNESDAY NIGHT AS HIGH PRESSURE BUILDS INTO THE REGION. LONG TERM...THURSDAY THROUGH SUNDAY AREA WILL CONTINUE UNDER THE INFLUENCE OF NORTHWEST FLOW ALOFT. THUS EXPECT TEMPERATURES TO BE NEAR OR SLIGHTLY BELOW NORMAL THROUGH THE PERIOD. MAINLY A DRY PERIOD IS EXPECTED WITH THE EXCEPTION OF A SHORTWAVE WAVE ON THURSDAY AFTERNOON...COMBINING WITH AFTERNOON INSTABILITIES TO GENERATE SOME SHOWERS ACROSS THE NORTHEASTERN ZONES AND THEN ANOTHER WAVE ON SUNDAY. PREVIOUS SET OF GRIDS HAVE THE WILL IN HAND AND THUS PLAN NO CHANGES TO THIS PERIOD. AVIATION...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHEAST ACROSS WEST CENTRAL... SOUTHWEST...AND CENTRAL WISCONSIN EARLY THIS MORNING...AND THEN MOVE OUT OF THE AREA BETWEEN 11Z AND 13Z. THESE THUNDERSTORMS WILL HAVE THE POTENTIAL OF PRODUCING LARGE HAIL AND DAMAGING WINDS. FOR THE REMAINDER OF THE MORNING AND EARLY AFTERNOON...IT LOOKS LIKE THE AREA WILL BE UNDER A STRONG CAP. THE CAP THEN WILL WEAKEN AS SHORT WAVE TROUGH MOVES THROUGH THE REGION. AS THIS OCCURS... THUNDERSTORMS WILL ONCE AGAIN DEVELOP ACROSS THE AREA. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE TONIGHT AS THE COLD FRONT SINKS SOUTHWARD THROUGH THE AREA. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE. AT THIS TIME...IT LOOKS LIKE THESE THUNDERSTORMS MAY BE SOUTH OF THE TAF SITES...SO MAY LEAVE THUNDER OUT OF THE TAFS. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && UPDATE - BOYNE SHORT AND LONG TERM - RABERDING AVIATION - BOYNE
Hazardous weather outlook, Aug 4, 5:25 AM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 525 AM CDT MON AUG 4 2008 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-051100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 525 AM CDT MON AUG 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FRONT WILL MEANDER ACROSS SOUTHERN MINNESOTA AND CENTRAL WISCONSIN TODAY...AND THEN MOVE SLOWLY SOUTH INTO NORTHERN IOWA AND SOUTHERN WISCONSIN TONIGHT. SEVERAL ROUNDS OF THUNDERSTORMS WILL MOVE ALONG THIS FRONT. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE SOUTH OF A LINE FROM THE TWIN CITIES TO WISCONSIN RAPIDS. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND POSSIBLY A FEW ISOLATED TORNADOES. THESE THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN. THIS MAY RESULT IN LOCALIZED FLASH FLOODING...ESPECIALLY IN URBAN AREAS AND STEEP TERRAIN...WHERE RAINFALL RUNOFF WILL BE ENHANCED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FRONT WILL CONTINUE TO PROVIDE A CHANCE OF THUNDERSTORMS ON TUESDAY AS YET ANOTHER WAVE OF LOW PRESSURE MOVES ALONG IT. NONE OF THESE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY...BUT IT IS TOO EARLY TO ASCERTAIN WHETHER ANY OF THESE THUNDERSTORMS WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED PERIODICALLY FROM TODAY THROUGH TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. BOYNE
In the hours before
Local storm report, Aug 4, 6:29 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
629 AM CDT MON AUG 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 AM HAIL ARCADIA 44.25N 91.49W
08/04/2008 M0.88 INCH TREMPEALEAU WI LAW ENFORCEMENT
&&
BOYNELocal storm report, Aug 4, 9:17 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
917 AM CDT MON AUG 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM HAIL 5 SW MARBLE ROCK 42.91N 92.94W
08/04/2008 E0.75 INCH FLOYD IA PUBLIC
MOST HAIL WAS PEBBLE SIZE IN EXTREME SOUTHWEST PART OF
COUNTY.
&&
SHEALocal storm report, Aug 4, 9:24 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
924 AM CDT MON AUG 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM HAIL 1 E MARBLE ROCK 42.96N 92.85W
08/04/2008 E1.00 INCH FLOYD IA PUBLIC
&&
BROOKSLocal storm report, Aug 4, 9:26 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
926 AM CDT MON AUG 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 AM HAIL 3 S MARBLE ROCK 42.92N 92.87W
08/04/2008 E0.50 INCH FLOYD IA PUBLIC
&&
SHEALocal storm report, Aug 4, 9:28 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
928 AM CDT MON AUG 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM HAIL 4 E MARBLE ROCK 42.96N 92.79W
08/04/2008 E1.00 INCH FLOYD IA PUBLIC
LOTS OF HAIL PENNY TO QUARTER SIZED FROM FARMS EAST OF
TOWN.
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 8:56 AM CDT | Severe Thunderstorm Warning | ARX | Floyd | 64 min |
| Aug 4, 10:11 AM CDT | Severe Thunderstorm Warning | ARX | Fayette, Winneshiek | 49 min |
| Aug 4, 11:00 AM CDT | Severe Thunderstorm Warning | ARX | Allamakee | 34 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.